Welcome...

We are a plastic surgery forum & message board here to answer your questions about reconstructive and cosmetic surgery.

Register for free and join our community today!

Forum Statistics

  • Forum Members:
  • Total Threads:
  • Total Posts: 2
There are users currently browsing forums.

Blogroll:

Reply
Old 03-13-2010, 01:33 AM   #1
 
Status: Junior Member
Join Date: Mar 2010
Posts: 1

hyouko is on a distinguished road



Default Should I be concerned?

I am a 21-year old model, and chose to have filler injections to get rid of noticeable tear-trough lines. Yes, I am young, but the fashion industry will eat its own. It's been about 19-days since I've had the injection (Hyaluronic Acid), yet I have two uneven lines below each eye (the left is slightly longer and more noticeable). I attached pictures of before (the one with two eyes, taken 4 months ago), and after (one eye, because my camera died and the lighting was pretty bad). I'll try and upload better pictures, because the before pic was taken in extremely bright fluorescent light.

I went back to the clinic a week or so after the procedure to have this examined, and the Dr. believed it was bruising. However, it seems there is more of a small depression than any discoloring. There is no pain, but there does seem to be some puffiness above where the fillers were placed, which I think are causing these depressions. Is this common after the procedure? Does this sort of bruising (swelling?) occur? How long should I wait before returning to the clinic? I've heard it takes one month for everything to settle, but haven't seen these kinds of depressions in any pictures of patients who've had similar filler injections.
Attached Images
File Type: jpg Richard.pola.jpg (26.6 KB, 11 views)
File Type: jpg RIMG0229.jpg (64.9 KB, 13 views)


hyouko is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote
Old 03-13-2010, 11:27 AM   #2
 
robyne00's Avatar
 
Status: Senior Member
Join Date: Sep 2009
Posts: 2,187

robyne00 is on a distinguished road



Default

Hi Hyouko!!! welcome to the forum.

Viewing additional after pics would definitely help to make an assessment.

If it was bruising (which should be almost healed after a week or two in most cases), there should not be a depression. I know you said there is no discoloration, but if Hyaluronic Acid is not injected deep enough you will get a black and blue like appearance. Sometimes swelling, slight bruising (if the patient is very fair skinned or has particular medical issues), or slight puffiness is present, but after 19 days, almost optimal results should be clearly visible, if not at a month's time, they should be clearly evident.

Significant puffiness and a depressed area?!?! I have not seen this in the past in anyone who has gotten Hyaluronic Acid injections.

When is the last time you spoke with your doctor? Did you go to an accredited surgeon, a skin specialist, or a general clinic? You should contact them asap.


Last edited by robyne00; 03-13-2010 at 11:49 AM.
robyne00 is offline  
Digg this Post!Add Post to del.icio.usBookmark Post in TechnoratiTweet this Post!
Reply With Quote


Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Contact Us - Plastic Surgery Forum | Cosmetic Surgery Forum | Plastic Surgery Message Boards - Archive - Privacy Statement - Forum Rules - Top